# SDR 2007UALA00251

- Difficulty date: January 29, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 28,412 hours, 10,772 cycles
- Engine: Iae V2522A5
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Condition: Obstructed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FIREX DISCHARGE LINE 4 EA OPENINGS ALL CAPPED WITH FLEX HOSE AND PLUG TEST EQUIPMENT.  FIREX LINE IS DIRECTLY ABOVE ENGINE FAN CASE.  TEST EQUIPMENT WAS FOUND DURING OPEN UP.  [SUP 05-16-07]  THE INSTALLED CAPS, FLEX HOSE AND TEST EQUIPMENT ARE USED DURING A PRESSURIZED LEAK TEST OF THE EXTINGUISHER DISCHARGE SYSTEM. THIS TEST WAS LAST PERFORMED ON THE AFFECTED AIRCRAFT DURING A REGULARLY SCHEDULED C-CHECK ON 8/29/2005. AT THAT TIME, THE MECHANICS WHO PERFORMED THE TEST FAILED TO PUT THE DISCHARGE SYSTEM BACK INTO A FLIGHT WORTHY CONDITION AND THE ERROR WAS NOT DISCOVERED TILL THE MOST RECENT C-CHECK WAS PERFORMED ON 1/29/2007.
